# SDR DALA2022082205669

- Difficulty date: July 1, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 80,018 hours, 20,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 ON WALK AROUND FOUND SEVERAL SMALL DENTS NEAR E&E EXHAUST. CORRECTIVE ACTION: REF ERA 600543-14 REV ORG.
